# SDR USAA2010061591124

- Difficulty date: November 19, 2009
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145028
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON INBOARD SIDE OF NR 1 ENGINE PYLON PASS STOP DRILL AT ACCESS PANEL NR 5724L CUTOUT BETWEEN NAC STA 254.5 TO NAC STA 277.6.  REPLACED SKIN PANEL ON INBOARD SIDE OF NR 1 ENGINE IAW B737 SRM 51-10-02 & BOEING DRAWING NR 311A1400.
